MathSciNet Relay Station
MathSciNet bibliographic data
MR92132 (19,1068c) 46.2X
Kato, Tosio On finite-dimensional perturbations of self-adjoint operators. J. Math. Soc. Japan 9 (1957), 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement